# SDR JR2R08162016319

- Difficulty date: August 16, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- Aircraft time: 61,366 hours, 39,445 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 99115291
- Condition: Gouged
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE IS GOUGED BS 484 LONGERON 10L.  REPAIRED SHEAR TIE IAW SRM 53-03 PARAGRAPH 39 FIGURE 44.
